# SDR HALA2011070500308

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 33,289 hours, 6,239 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - THRUST LEVERS ALIGNED IN EPR MODE.  EPR'S MATCHED BUT IT REQUIRED 1 FULL KNOB WIDTH TO MATCH N1 & N2 AND GET THE AUDIBLE OUT-OF-PHASE SOUND TO STOP DURING CRUISE.  ENGINES POWER IS SET TO AN EPR INDICATION.  N1 & N2 NOT USED FOR PWR SETTINGS.  NO DEFECTS NOTED.  OK FOR SERVICE.
